Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Boundary behavior of quasi-regular maps and the isodiametric profile
HTML articles powered by AMS MathViewer

by Bruce Hanson, Pekka Koskela and Marc Troyanov PDF
Conform. Geom. Dyn. 5 (2001), 81-99 Request permission


We study obstructions for a quasi-regular mapping $f:M\rightarrow N$ of finite degree between Riemannian manifolds to blow up on or collapse on a non-trivial part of the boundary of $M$.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30C65
  • Retrieve articles in all journals with MSC (2000): 30C65
Additional Information
  • Bruce Hanson
  • Affiliation: Department of Mathematics, St. Olaf College, Northfield, Minnesota 55057
  • Email:
  • Pekka Koskela
  • Affiliation: Department of Mathematics and Statistics, University of Jyväskylä, P.O. Box 35, FIN-40351 Jyväskylä, Finland
  • MR Author ID: 289254
  • Email:
  • Marc Troyanov
  • Affiliation: Department of Mathematics, Ecole Polytechnique Federale de Lausanne (EPFL), 1015 Lausanne, Switzerland
  • MR Author ID: 234039
  • Email:
  • Received by editor(s): June 4, 2001
  • Published electronically: September 6, 2001
  • Additional Notes: The second author was supported in part by the Academy of Finland grants 39788 and 41933
  • © Copyright 2001 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 5 (2001), 81-99
  • MSC (2000): Primary 30C65
  • DOI:
  • MathSciNet review: 1872158